# SDR SWAA2023070554689

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PASSENGER CABIN BS727B S-7L. MARKED. CORRECTION TO FAULT DETAILS: CRACKED STR CLIP AT BS727E S-7L.<[01] CORRECTION TO FAULT DETAILS: CRACKED STR CLIP AT BS727E S-7L;[02] REMOVED STRINGER CLIP AT BS 727E; STR 7L PER SRM 51-40-02;[03] ALLOWABLE DAMAGE LIMITS ENTRIES NOT FOUND IN SRM FOR THIS ITEM. STRINGER CLIP WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[04] LOCATED AND DRILLED NEW STRINGER CLIP PER SRM 51-40-05 AND DWG 146A1112; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 1-4; OK TO INSTALL NEW CLIP.;[06] INSTALLED STRINGER CLIP AT BS 727E S-7L PER SRM 51-40-02 AND DWG 146A1112;[07] VERIFIED CORRECTIVE ACTION #6. VERIFIED MEASUREMENTS.
